# SDR COMA9610408

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: 12040350001
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC SYSTEM QUANTITY INDICATED ZERO DURING FLIGHT.  EMERGENCY FREE FALL SYSTEM WAS USED TO EXTEND LANDING GEAR.  TIGHTENED LOOSE HYDRAULIC PUMP HOSE FITTING AT LT NACELLE FIRE DECK.
